Benadryl Allergy Children’s Solution is a treatment that is intended to be used as a medicine for providing relief for the effects of allergies such as hay fever. The liquid solution contains the active ingredient cetirizine, which is an antihistamine. Cetirizine helps with dealing with symptoms associated with hay fever and other allergies, which include sneezing, a runny nose, watery eyes, and a skin rash.
Active ingredient: Cetirizine dihydrochloride – 5mg per 5ml
Other ingredients: Sorbitol (E420), Methylparahydroxybenzoate (E218), Propylparahydroxybenzoate (E216)
Keep out of sight and reach of children.
Who is this suitable for?
Suitable for use by adults and children aged 2 and over.
Preparation and Usage:
The recommended dosage for this solution varies depending on the age of the user. The recommended dosages are as follows:
Children aged 2-6 – 1 2.5ml spoonful in the morning and in the evening
Children aged 6-12 – 1 5ml spoonful in the morning and in the evening
Children and adults aged 12 and over – 2 5ml spoonfuls once a day
If symptoms persist or worsen, stop using and speak to a doctor or pharmacist for advice.
Please read the enclosed leaflet before use – Click Here